# SDR CA070528003

- Difficulty date: March 19, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 4,182 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 4716
- Condition: Cracked
- Location: Propeller
- Part time: 3,399 hours
- Component: Propeller, Mcauly, D2A34C58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR OVERHAUL AT 10 YEARS CALENDAR TIME, FOUND HUB THREADS CRACKED, FOUND ONE BLADE THREAD CRACKED, FOUND ONE BLADE RETENTION NUT CRACKED.  FAA AD 91-15-04 APPLIED TO THIS PROPELLER FOR INITIAL INSPECTION AND MODIFICATION WHICH HAD BEEN ACCOMPLISHED (TC NR 20070528003)
